MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 09/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent rhinaer and presented at the emergency room two weeks later with nasal bleeding.The patient received packing at the er and was then transported to a surgical facility.The patient underwent ligation of the bleeding artery on one side, which stopped the bleeding.The patient received a transfusion at that time due to hemoglobin falling to 8.The patient is now 5-6 weeks out and doing well.The patient was not on any anticoagulation therapy.
 
Additional Manufacturer Narrative
None.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key20554611
Report Number3011625895-2024-00012
Device Sequence Number18387379
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite